Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 17, Issue 1

Issues

Bounds for extremal values of the mean number of cells containing a given number of particles

R. R. Gilmanshin / A. M. Zubkov / N. A. Kolokolnikova
Published Online: 2007-05-16 | DOI: https://doi.org/10.1515/DMA.2007.002

We consider extremal values of the mathematical expectation of the number of cells containing exactly r particles in the set of polynomial schemes of allocating n particles to N cells. We describe the properties of the distributions which supply the extremal values and obtain two-sided bounds for the extremal values.

About the article

Published Online: 2007-05-16

Published in Print: 2007-04-19


Citation Information: Discrete Mathematics and Applications dma, Volume 17, Issue 1, Pages 7–12, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/DMA.2007.002.

Export Citation

Comments (0)

Please log in or register to comment.
Log in